Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Lenvatinib

Lenvatinib Reactions 1704, p222 - 2 Jun 2018 Fatal carotid artery rupture: case report A 70-year-old woman developed carotid artery rupture during treatment with lenvatinib [route not stated]. The woman presented with unresectable papillary thyroid cancer infiltrated the left common carotid artery. After total thyroidectomy, she underwent external beam radiotherapy and radioiodine therapy. After 1 year and 7 months from the thyroidectomy, she was hospitalised with a left shoulder pain and dysphagia secondary to a growing left cervical tumour. During hospitalisation, a CT scan demonstrated the enlargement of the left cervical tumour with the right displacement of the trachea and oesophagus. The range of the stenosis of the left common carotid artery also been expanding, however the lumen was preserved. After an in- hospital meeting with her and her family, she was planned to treat with a molecular-target drug. On the day 6 of hospitalisation, she received lenvatinib 24 mg/day. On the day 7 of lenvatinib therapy, a CT scan showed an emphysematous change around the left-side of the common carotid artery. Subsequently, on day 8, the woman’s lenvatinib therapy was discontinued. However, on the early morning of day 9, she vomited blood from chest pain and went into cardiopulmonary http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Lenvatinib

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018

Lenvatinib

Abstract

Reactions 1704, p222 - 2 Jun 2018 Fatal carotid artery rupture: case report A 70-year-old woman developed carotid artery rupture during treatment with lenvatinib [route not stated]. The woman presented with unresectable papillary thyroid cancer infiltrated the left common carotid artery. After total thyroidectomy, she underwent external beam radiotherapy and radioiodine therapy. After 1 year and 7 months from the thyroidectomy, she was hospitalised with a left shoulder pain and dysphagia...
Loading next page...
 
/lp/springer-journals/lenvatinib-iDLGFsDT8S
Publisher
Springer Journals
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
DOI
10.1007/s40278-018-46865-2
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p222 - 2 Jun 2018 Fatal carotid artery rupture: case report A 70-year-old woman developed carotid artery rupture during treatment with lenvatinib [route not stated]. The woman presented with unresectable papillary thyroid cancer infiltrated the left common carotid artery. After total thyroidectomy, she underwent external beam radiotherapy and radioiodine therapy. After 1 year and 7 months from the thyroidectomy, she was hospitalised with a left shoulder pain and dysphagia secondary to a growing left cervical tumour. During hospitalisation, a CT scan demonstrated the enlargement of the left cervical tumour with the right displacement of the trachea and oesophagus. The range of the stenosis of the left common carotid artery also been expanding, however the lumen was preserved. After an in- hospital meeting with her and her family, she was planned to treat with a molecular-target drug. On the day 6 of hospitalisation, she received lenvatinib 24 mg/day. On the day 7 of lenvatinib therapy, a CT scan showed an emphysematous change around the left-side of the common carotid artery. Subsequently, on day 8, the woman’s lenvatinib therapy was discontinued. However, on the early morning of day 9, she vomited blood from chest pain and went into cardiopulmonary

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

References